# SDR REXA2020031300358

- Difficulty date: March 9, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 27,953 hours, 19,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318757
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND UPPER SILL KICKPLATE ANGLE AND LOWER MID CAP ANGLE CORRODED.
C/A: REMOVED AND REPLACED UPPER SILL KICKPLATE ANGLE IAW CRJ 900 SRM 51-40-00-001001-A01, 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
